Paralyzing back pain from Avelox

by Keith
(Palmyra, Pa)

I had taken Avelox about 4 weeks ago for pneumonia. (7 days). About 2 days after I stopped taking it (completed my prescription), I woke one morning and started to walk towards my kitchen. With each step my lower back became tighter and tighter. I could not stand or walk that night and had to crawl to bed. The next day was a bit better, but was still difficult to stand or walk. It loosened up with continued walking, but as soon as I sat down, it was the same thing over again.


After about 5 days of resting it as much as I could, it got better. After another week, it started getting tender again and I had trouble standing. Is it possible these back pains are from taking the Avelox?

Comments for Paralyzing back pain from Avelox

Click here to add your own comments

Back Pain From Avelox
by: Kerri Knox, Registered Nurse

Hi Keith,

Absolutely your back pain could be due to the Avelox. There are even 'case studies' in the peer reviewed literature of Fluoroquinolone toxicity presenting as back pain. Fortunately, since it went away and came back, it's more likely to be due to reversible causes then, for instance, tendon damage to your back- although that could still be possible- just not as likely.

I would highly encourage you to get my book The Levaquin Tendonitis Solution to see what these reversible nutritional causes could be and how to go about reversing them using detailed step by step instructions on how to do this.

This would be the first step that I'd take in order to help get rid of your back pain before you start looking into more complex and more expensive medical alternatives that will not diagnose any of these simple and common nutritional deficiencies caused by Avelox and other Quinolone antibiotics.

These nutritional deficiencies are actually directly caused by these antibiotics. It's a shame that the medical community is not aware of these problems that these drugs cause. Your pain could have been entirely prevented had your doctor simply known the effects of these drugs and taken a few simple measures before giving you these drugs.


Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects



PS: Don't forget that I wrote the book on Fluoroquinolone Toxicity. Get The Fluoroquinolone Toxicity Solution today and get the best available program to end your struggle with the symptoms of Fluoroquinolone damage and toxicity today.







The Levaquin
Tendonitis Solution
for toxicity too!
Click Here to Learn More

the levaquin tendonitis solution


Back Pain
by: Anonymous

Absolutely it's possible. I have narrowed discs in my back, which I have had for several years...I had it under control with exercise and yoga...but after Cipro it got ten times worse, and now after almost two years (after Ciprofloxacin) it is giving me very little pain....these Quinolone drugs do a number on most people, but don't ask your doctor to admit it because he/she won't.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video